Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 10878 |

Flandoli, Franco, et al. “A Mean-Field Model with Discontinuous Coefficients for Neurons with Spatial Interaction.” Discrete and Continuous Dynamical Systems, vol. 39, no. 6, American Institute of Mathematical Sciences, 2019, pp. 3037–67, doi:10.3934/dcds.2019126.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2006 | Published | Journal Article | IST-REx-ID: 8513
Kaloshin, Vadim, and Maria Saprykina. “Generic 3-Dimensional Volume-Preserving Diffeomorphisms with Superexponential Growth of Number of Periodic Orbits.” Discrete & Continuous Dynamical Systems - A, vol. 15, no. 2, American Institute of Mathematical Sciences (AIMS), 2006, pp. 611–40, doi:10.3934/dcds.2006.15.611.
View
| DOI